# SDR 96ZZZX1639

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO IND, LANDING GEAR HAD TO BE CYCLED THREE TIMES TO GET A DOWN AND LOCKED INDICATION ON THE RT MAIN GEAR.  THE RED LIGHT REMAINED ON AND A GO-AROUND WAS INITIATED.  AS THE AIRCRAFT PITCHED UP, THE LIGHT EXTINGUISHED AND THE GREEN LIGHT ILLUMINATED.  THE GEAR WAS LEFT EXTENDED ON GO-AROUND, AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ASSY PN 653756822 UNIT PER MM 32-9-211, GROUND CHECK NORMAL.  ALSO, REPLACED RT MAIN GEAR SWITCH PER MM 32-32-0 AS PRECAUTION.  OPS CHECK GOOD.
